# SDR CA031003002

- Difficulty date: September 29, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 41,862 hours
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Condition: Loose
- Location: Aileron Control
- Component: Aileron Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROLLING AILERON BEYOND 3 UNITS ON CONTROL COLUMN BINDING FELT.  WHEEL VERY SLOW TO RETURN TO NORMAL. NOT AS STIFF WITH INPUT TO THE LEFT.  WHEEL WOULD NOT RETURN TO NEUTRAL ON ITS OWN.  FOUND INBOARD DROOP QUADRANT SIEZED.  (CROSS SHAFT) ON INSPECTION OF REMOVED UNIT , FOUND BEARING SIEZED AND BUSHING MIGRATED.  UNIT P/N 251T1602-6 UNIT REPLACED AND AILERON SYSTEM NORMAL.
